Top answers from doctors based on your search:
Disclaimer

plan b end of period

A 19-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
May be: Why did you take plan B during the period? If do not wish to be pregnant use contraception all the time every time, rather than relying on plan B. You ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A member asked:
Dr. Stuart Winkler
48 years experience Nephrology and Dialysis
Plan b: Side effects from plan b include nausea, abdominal pain, fatigue, headache, dizziness, breast tenderness, vomiting and menstrual changes. It should b ... Read More
Dr. Heidi Fowler
25 years experience Psychiatry
Yes, it might be due: to Plan B. Potential side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period).
A female asked:
Dr. Charles Whiting
27 years experience Obstetrics and Gynecology
Probably not: Emergency Contraception can give you unexpected bleeding and delay your period. This doesn't mean anything is wrong or that your are pregnant. Howev ... Read More
1
1 thank
A 20-year-old female asked:
Dr. HARRY OPSIMOS
22 years experience Pediatric Pulmonology
Plan b: plan b is not contraception - you need to stop taking pills like that, talk to a doctor and get on some proper contraception method
1
1 thank
A female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Expected side effect: One of many side effects of Plan B is change in menses (http://www.drugs.com/sfx/plan-b-side-effects.html). Assuming that you took Plan B b/c you enga ... Read More
1
1 thank
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
YES: This is a strong hormone and can affect your cycle. It would be a good idea to consult your GYN for BC pills and a pelvic exam. Always use condoms.
A female asked:
Dr. Edgar Mendizabal
55 years experience Internal Medicine
Not unusual: just be safe in the future
A 19-year-old female asked:
Dr. Jeffrey Juchau
33 years experience Family Medicine
Plan B: Very common for Plan B to cause irregularity in your periods. It should normalize over the next month.
A 37-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
About Plan B...: Irregular bleeding after taking a morning-after pill like Plan B, or Ella (ulipristal), is somewhat common. Some women get spotting or bleeding before ... Read More
A female asked:
Dr. Anne Phelan-adams
A Verified Doctor answered
A US doctor answered Learn more
Plan B, no matter: what part of your cycle you take it, can throw your cycle out of whack. You might resume your period in a few days or you may not get it until next m ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month